RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2016, Volume 16, Issue 1, Pages 29–39 (Mi vngu391)  

On solvability of some parametric inverse problem for parabolic equation

Yu. Ya. Belov, K. V. Korshun

Siberian Federal University, Krasnoyarsk

Abstract: We investigate solvability of a parametric inverse problem for $n$-dimensional parabolic equation. Sufficient conditions for existence and uniqueness of solutions are obtained.

Keywords: inverse problem, parabolic equation, solvability.

DOI: https://doi.org/10.17377/PAM.2016.16.103

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 228:4, 347–356

Document Type: Article
UDC: 517.95
Received: 28.12.2014

Citation: Yu. Ya. Belov, K. V. Korshun, “On solvability of some parametric inverse problem for parabolic equation”, Sib. J. Pure and Appl. Math., 16:1 (2016), 29–39; J. Math. Sci., 228:4 (2018), 347–356

Citation in format AMSBIB
\Bibitem{BelKor16}
\by Yu.~Ya.~Belov, K.~V.~Korshun
\paper On solvability of some parametric inverse problem for parabolic equation
\jour Sib. J. Pure and Appl. Math.
\yr 2016
\vol 16
\issue 1
\pages 29--39
\mathnet{http://mi.mathnet.ru/vngu391}
\crossref{https://doi.org/10.17377/PAM.2016.16.103}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 228
\issue 4
\pages 347--356
\crossref{https://doi.org/10.1007/s10958-017-3626-7}


Linking options:
  • http://mi.mathnet.ru/eng/vngu391
  • http://mi.mathnet.ru/eng/vngu/v16/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:96
    Full text:18
    References:21
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019